# SDR SWIA202161758

- Difficulty date: June 15, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Part number: SH670318221
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL/INTERCOSTAL AT STR21L BETWEEN FS310 AND FS333, SHOWS EVIDENCE OF CORROSION.     (C-CHECK RO 10/9/2021)    REMOVED AND REPLACED CABIN SILL/INTERCOSTAL AT STR 21L BETWEEN F.S. 310 AND F.S. 333 IAW CRJ 700 AMM 51-42-06 AND SRM 51-42-21
